Weighted integral inequalities for the nontangential maximal function, Lusin area integral, and Walsh-Paley series
R. Gundy, R. Wheeden (1974)
Studia Mathematica
Similarity:
R. Gundy, R. Wheeden (1974)
Studia Mathematica
Similarity:
Kokilashvili, Vakhtang, Meskhi, Alexander, Sarwar, Muhammad (2010)
Journal of Inequalities and Applications [electronic only]
Similarity:
Al-Qassem, H.M. (2005)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Hu, Guoen, Lin, Haibo, Yang, Dachun (2008)
Abstract and Applied Analysis
Similarity:
Xing, Yuming, Ding, Shusen (2009)
Journal of Inequalities and Applications [electronic only]
Similarity:
María Lorente, María Silvina Riveros (2002)
Commentationes Mathematicae Universitatis Carolinae
Similarity:
We prove weighted inequalities for commutators of one-sided singular integrals (given by a Calder’on-Zygmund kernel with support in ) with BMO functions. We give the one-sided version of the results in C. Pérez, Sharp estimates for commutators of singular integrals via iterations of the Hardy-Littlewood maximal function, J. Fourier Anal. Appl., vol. 3 (6), 1997, pages 743–756 and C. Pérez, Endpoint estimates for commutators of singular integral operators, J. Funct. Anal., vol 128 (1),...
Zhu, Jianmin, Li, Jun (2010)
Journal of Inequalities and Applications [electronic only]
Similarity:
Tong, Yuxia, Li, Juan, Gu, Jiantao (2010)
Journal of Inequalities and Applications [electronic only]
Similarity:
Liu, Bing (2003)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Asif, Muhammad, Meskhi, Alexander (2008)
Journal of Inequalities and Applications [electronic only]
Similarity: